Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Taking Rozavel for high cholesterol, experiencing loss of libido. Side effect of medicine?

i am 30 yrs old married male. I got a lipid profile test done. i had slightly high cholestrol level. My cardiologist prescribed Rozavel 5 for 6 months. I want to know if there are side effects. I am in my 6th month of treatment. For the past 3 months, I am experiencing loss of libido. My sex life is affected. Is it because of Rozavel???
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  329
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
its not known that rozawel can cause loss of libido . i think its not related to rozawel
but as your lipids abnormal and you was put on medication that extra though may have disturb your sex life
as you are young and your cholesterol is slightly high in that case first you can try life style modification and repeat your cholesterol level
if it remain high after life style modification than only go for medication
life style modification
avoid fatty food like dhee , butter , oily , fried food , backery product , pastries , cheese
avoid red meat and egg yellow if you are non vegetarian
eat good quntity of wallnut and almond and see fish like tuna , salmon , sardish
limit your alcohol intake if you are taking
quit smoking and any form of tobacco use if you are using
do regular walking
repeat your cholesterol level after 3 month of life style modification
if it comes to normal range then without medicine you can continue your healthy life style for long term
and regarding loss of libido if at all is related to medicine in that case also its not permanent problem , once medicine stoped you will resume your normal life
take care
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor